MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534240
Medical Device Problem Codes Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event of packaging seal compromised.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex rx biliary stent was received in the facility.It was reported that the product was damaged upon arrival.A tear in the outer pouch was noted, and the sterility of the device was compromised.There was no procedure and patient involvement.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event of packaging seal compromised.Block h11: the advanix-naviflex delivery system was received for analysis.Visual inspection found the pouch torn and damaged.No other damages were noted to the stent and delivery system.The reported event of packaging damaged defective was confirmed.Taking all available information into consideration, the investigation concluded that the reported event were likely due to factors encountered during transport/storage.It is most likely that handling and manipulation of the device during transport/storage could have contributed to the reported event and observed problems.Therefore, the most probable cause of the reported event is cause traced to transport/storage.
 
Event or Problem Description

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19734587
Report Number3005099803-2024-03253
Device Sequence Number15238104
Product Code FGE
UDI-Device Identifier08714729787334
UDI-Public08714729787334
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2026
Device Model NumberM00534240
Device Catalogue Number3424
Device Lot Number0033902533
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown